# SDR SWAA2017021311797

- Difficulty date: February 7, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 33,442 hours, 19,571 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: A170033
- Condition: Broken
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD GALLEY UPPER EMERGENCY FLASHLIGHT UPPER RETAINER STRAP BROKEN.       R & R THE STRAP IAW AMM.
